... would help out alot any advice?
31 Dec 2010
Hi Kendal D, I heard that gabapentin can help with the "creepy crawlies" your skin can feel. It helps with nerve pain. So, yes, I heard the same thing. Have you thought about suboxone? It can help quite a bit with H withdrawals. It's also addicting but if you stay on it for the shortest time, it may help you a lot! You could also google the "Thomas Recipe" and COWS (Clinical Opiate Withdrawal Sheet) The COWS will explain what you're going through right now. The other one is a self help "recipe" for opiate withdrawal. Please read up on these. Be strong, Kendal, your going through hell right now. If you stick this out, it will get better with time. Easier said than done, I know. But there's many people here that are very supportive and great listeners. Many have gone through the same thing. Best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had Restless Leg Syndrome for years now. I am on Requip and the dosage has to keep going up every 12-18 months. The insomnia from this is ...
23 answers • 1 May 2010
There have been some reports that it helps increase dopamine levels in the nervous system. Some of the medicines given to prevent RLS, like ...
4 answers • 20 Sep 2011
... is experiencing a sort of restless legs syndrome. Extreme uncomfortableness when trying to sleep, sometimes radiating to his arms, with hot ...
2 answers • 8 Jan 2013
I have read other reviews saying that gabapentin has been a lifesaver for a lot of ppl with this horrible ailment. I have a script at 300 mg , I have ...
9 answers • 6 Mar 2013
Many of the reviews here state how effective gabapentin is for Restless Leg Syndrome. My problem is not only RLS, but chronic insomnia as well. Does ...
5 answers • 11 Dec 2013